ArticleOriginal scientific text
Title
On algebraic solutions of algebraic Pfaff equations
Authors 1
Affiliations
- Institute of Mathematics, University of Warsaw, Banacha 2 02-097 Warszawa, Poland
Abstract
We give a new proof of Jouanolou's theorem about non-existence of algebraic solutions to the system . We also present some generalizations of the results of Darboux and Jouanolou about algebraic Pfaff forms with algebraic solutions.
Bibliography
- A. A. Andronov, E. A. Leontovich, I. I. Gordon and A. G. Maier, Qualitative Theory of Dynamical Systems of Second Order, Moscow, Nauka, 1966 (in Russian).
- M. Carnicer, The Poincaré problem in the dicritical case, Ann. of Math. 140 (1994), 289-294.
- D. Cerveau and A. Lins-Neto, Holomorphic foliations in CP(2) having an invariant algebraic curve, Ann. Inst. Fourier (Grenoble) 41 (4) (1991), 883-903.
- G. Darboux, Mémoire sur les équations différentielles algébriques du premier ordre et du premier degré, Bull. Sci. Math. (Mélanges) 1878, 60-96; 123-144; 151-200.
- J. P. Jouanolou, Equations de Pfaff algébriques, Lecture Notes in Math. 708, Springer, 1979.
- A. Lins-Neto, Algebraic solutions of polynomial differential equations and foliations in dimension two, in: Holomorphic Dynamics, Lecture Notes in Math. 1345, Springer, 1988, 193-232
- J. Moulin-Ollagnier, A. Nowicki and J.-M. Strelcyn, On non-existence of constants of derivations; the proof of Jouanolou theorem and its development, preprint, 1992.
- H. Żołądek, The solution of the center-focus problem, preprint, 1992.